# SDR USAA2013010800011

- Difficulty date: January 4, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 15,699 hours, 5,000 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tachometer
- Part number: C201050002
- Part serial: 58434
- Condition: Faulty
- Location: Brake System
- Part time: 15,699 hours, 5,000 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON LANDING, (AUTO BRAKE LO), NR 1 BRAKE DISENGAGED WITH ECAM WARNING, "BRAKE RELEASED".  BRAKES 2, 3, 4 WENT TO TEMPS 275 DEGREES - BRAKE 1 AT 30 DEGREES WITH 3 AMBER HASH MARKS.  MAINTENANCE REMOVED AND REPLACED NR 1 TACHOMETER IAW AIRBUS MAINTENANCE MANUAL 32-42-57-400-001-A.
